# SDR CKSA95153

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5643623511
- Condition: Cracked
- Location: Bs 1320
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND AFT PIT STATION 1320 CABIN FLOOR SUPPORT AT CENTER SEAT TRACK CRACKED.  REMOVED AND INSTALLED NEW FLOOR SUPPORT FITTING AS REQUIRED AS PER 53-2-0.  (M)
